Q: Thanks million for the good job you are doing. Please this is my first post. I took vitamin E since last week saturday to precisely. I have been stooling since then. What should I do?
A: Vitamin E is a fat-soluble vitamin with anti-oxidant properties. Anti-oxidants help fight cancer, build and maintain body’s immunity such that you can fight off diseases faster and better etc.
Foods rich in Vitamin E include eggs, green leafy veggies, grains, nuts, olive oil, meat, whole grains etc.
Although Vitamin E is used for various ailments, there is strong scientific evidence only for its use in Vitamin E deficiency.
The recommended daily intake for over-14 year olds is 15mg and above 18 years, maximum dose is 1000mg daily. Please be guided by your doctor. However, these doses vary during pregnancy, breastfeeding and specific disease conditions.
Taking Vitamin E in higher doses than recommended may lead to loose, watery stools (diarrhea). Other side effects of Vitamin E intake include nausea, stomach pain, weakness, headache, dizziness, fatigue, blurred vision etc.
So, it woulkd appear that you are having symptoms of side effects of Vitamin E. Please see your doctor to discuss this. He may adjust dosage or suggest other course of action(s).
I hope this helps.
Have a good night, everyone 😀